# SDR REXA2018051400372

- Difficulty date: May 1, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,825 hours, 15,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: CC670179041
- Condition: Cracked
- Location: Te Flap Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 697 BB HAS CRACKED RETAINER .  REMOVED AND REPLACED THE RETAINER IAW SRM 51-42-13.
